# SDR 95ZZZX4611

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1UC
- Make and model: Beech E-90
- Aircraft serial: LW140
- System (JASC): 2450 · AC Power Distribution System
- Part: Inverter Harness
- Condition: Miswired
- Location: Ac Bus
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A DUAL FEEDER BUS CONFORMITY TEST WAS PERFORMED.  THE INVERTER POWER HARNESS WAS FOUND WIRED TO THE WRONG BUSS (LT WIRED TO RT, AND VICE VERSA).  SHOULD THE 325-AMP ISOLATION LIMITER BECOME OPEN, BOTH INVERTERS WOULD FAIL.  THIS IS SECOND MODEL 90 THAT HAS BEEN WIRED IMPROPERLY.  A ONE-TIME INSPECTION OF THE INVERTER SYSTEM BY REMOVING ONE 325-AMP LIMITER AT A TIME AND CHECKING INVERTER OPERATION WHICH WOULD SHOW THE MISWIRING PROBLEM IF BOTH INVERTERS FAILED, NR 1 INVERTER SHOULD FAIL ONLY WHEN NR 1 LIMITER IS REMOVED.  SIMILAR RESULTS FOR NR 2 LIMITER REMOVAL.
